# SDR SWAA2021062371732

- Difficulty date: May 9, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 480-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS AREAS OF CHAFFING IN THE WELL AND ON THE UPPER SURFACE; BS 480 TO 522; LBL 25; WL 208 / REMOVED AND REPLACED SEAT TRACK AT B.S 480-522; LBL 25; WL 2D8 IAW SRM 51-40-02-0G-0; DWG 143A5300; ER 51-01889; EA 21-153-01406 REV IR
